Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homeomorphism groups and coset spaces


Author: Lester R. Ford
Journal: Trans. Amer. Math. Soc. 77 (1954), 490-497
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0066636-1
MathSciNet review: 0066636
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0066636-1
Article copyright: © Copyright 1954 American Mathematical Society